publication . Article . 2010

Edema macular por tratamiento con rosiglitazona en diabetes mellitus

V.M. Asensio-Sánchez; M.J. Asensio-Sánchez; V. Gómez-Ramírez;
Open Access Spanish
  • Published: 01 Jul 2010
  • Publisher: Sociedad Española de Oftalmología
Abstract
Caso clínico: Mujer de 61 años diabética tipo 2 de 7 años de evolución en tratamiento con insulina. Se añade rosiglitazona (4mg al día) para conseguir un control glucémico adecuado. Un mes después, la paciente presenta edema generalizado y pérdida de visión. El estudio fundoscópico mostró edema macular bilateral. En la exploración sistémica destacaban edemas periféricos. La rosiglitazona fue suspendida y la paciente fue tratada de forma conservadora, con resolución rápida de los edemas periféricos pero no de los maculares. Discusión: Este caso nos indica la importancia de identificar los efectos secundarios de las glitazonas. El tratamiento con glitazonas puede ...
Subjects
free text keywords: Diabetes mellitus, Glitazonas, Rosiglitazona, Edema macular, Edema periférico, Glitazones, Rosiglitazone, Macular oedema, Peripheral, Oedema, Ophthalmology, Medicine, business.industry, business, Gynecology, medicine.medical_specialty, medicine.disease, Edema, medicine.symptom

1. Stumvoll M, Hfaring HU. Glitazones: clinical effects and molecular mechanisms. Ann Med. 2002;34:217-24.

2. Rizos CV, Elisaf MS, Mikhailidis DP, Liberopoulos EN. How safe is the use of thiazolidinediones in clinical practice? Expert Opin Drug Saf. 2009;8:15-32.

3. Rennings AJ, Smits P, Stewart MW, Tack CJ. Autonomic neuropathy predisposes to rosiglitazone-induced vascular leakage in insulin-treated patients with type 2 diabetes: a randomised, controlled trial on thiazolidinedione-induced vascular leakage. Diabetologia. 2010;25.

4. Biscetti F, Straface G, Arena V, Stigliano E, Pecorini G, Rizzo P, et al. Pioglitazone enhances collateral blood flow in ischemic hindlimb of diabetic mice through an Akt-dependent VEGF-mediated mechanism, regardless of PPARgamma stimulation. Cardiovasc Diabetol. 2009;8:49.

5. Coluciello M. Vision loss due to macular edema induced by rosiglitazone treatment of diabetes mellitus. Arch Ophthalmol. 2005;123:1273-5.

Powered by OpenAIRE Open Research Graph
Any information missing or wrong?Report an Issue
publication . Article . 2010

Edema macular por tratamiento con rosiglitazona en diabetes mellitus

V.M. Asensio-Sánchez; M.J. Asensio-Sánchez; V. Gómez-Ramírez;